MathSciNet Relay Station
MathSciNet bibliographic data
MR1004273 (90i:11071) 11J13 (11J69 11J70)
Cusick, T. W. Products of simultaneous approximations of rational numbers. Arch. Math. (Basel) 53 (1989), no. 2, 154–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement